A note on proof of Gordon's Conjecture
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 699-715
Published online May 31, 2018
Kun Du
Lanzhou University
Abstract : In this paper, we show a proof of Gordon's Conjecture by using Qiu's labels and two new labels.
Keywords : Heegaard splitting, stabilization, band sum, Gordon's Conject\-ure
MSC numbers : Primary 57N10, 57M50, 57M27
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd